# SDR C2XA04CL110

- Difficulty date: October 25, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE0114169
- Condition: Fire
- Location: Apu Bay
- Part time: 3,486 hours, 6,943 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN APU FIRE WARNING INDICATION DURING AIRBORNE START.  APU SHUTDOWN AND AIRCRAFT LANDED WITH OUT INCIDENT.  APU REPLACED AND OPERATIONALLY CHECKED GOOD.
